# SDR ASAA2022111140761

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 37,255 hours, 11,905 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32911866
- Part serial: GRTS7654
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 49,826 hours, 16,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAK #1 ENG AFTER SHUTDOWN FROM HTPACC DRAIN MAST. GROUNDED - YES. REMOVED AND REPLACED #1 ENG HPTACC VALVE REF B737-900 AMM 75-21-01. OPS/LEAK CK GOOD.
